# SDR SWIA202265617

- Difficulty date: May 4, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N203SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000625
- Aircraft time: 14,180 hours, 7,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEER CLIPS, FRM 82, STR 29-28R AND STR 28-27R .     (C-CHECK RO 5/17/2022)    REMOVED AND REPLACED CORRODED SHEAR CLIPS.FR 82 STR 27-29. REF SRM 51-40-08. PART WAS REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE
